MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALS REVERSED LATERALIZED HUMERAL INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALS REVERSED LATERALIZED HUMERAL INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DIA.42 MM X 6MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery one month post-operative (total shoulder replacement) due to anterior dislocation of reversed shoulder.Patient id: (b)(6).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery one month post-operative (total shoulder replacement) due to anterior dislocation of reversed shoulder.Explantation of the humeral insert only.Patient id : (b)(6).

Brand Name
AEQUALS REVERSED LATERALIZED HUMERAL INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7193175
Report Number3000931034-2018-00004
Device Sequence Number11228341
Product Code KWS
UDI-Device Identifier03700386916151
UDI-Public03700386916151
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/21/2020
Device Model NumberDIA.42 MM X 6MM
Device Catalogue NumberDWB996
Device Lot Number2744AQ
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer12/20/2017
Initial Report FDA Received Date01/16/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight110